# SDR QXEA0201041

- Difficulty date: July 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHTNING STRIKE BURN EXIT MARK, LEFT HAND LOWER FUSELAGE AT STATION X361.0, Z-84.  REPAIRED IAW HORIZON AIR EA 2-53-408.
